# SDR WRNA200300011

- Difficulty date: May 21, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- Aircraft time: 58,488 hours, 25,887 cycles
- Engine: Rroyce RB21122B02
- Engine time: 38,367 hours, 13,735 cycles
- System (JASC): 7250 · Turbine Section
- Part: Pressure Switch
- Part number: 7476604
- Part serial: KG55913
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 1,974 hours, 595 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

DURING CLIMB/CRUISE FULL FIRE INDICATION ON ENG NR 3, LOOP A&B ON, FIRE HANDLE ON, FIRE BELL ON. ENGINE WAS SHUTDOWN, FIRE INDICATIONS OFF IMMEDIATELY AFTER ENGINE SHUTDOWN. FIRE BOTTLE NOT FIRED. APPROX 8800 GALS. OF FUEL DUMPED. A/C RETURNED TO FIELD, LANDED NORMAL.   REPOSITIONED V BAND COUPLING AT HP SEAL, NR 3 ENG. IAW 20-36-01. REMOVED AND REPLACED HP OVERPRESSURE SWITCH IAW 36-11-44. RAN ENGINE AT TAKE OFF POWER SEVERAL TIMES IAW 71-00-00 NO ABNORMALITIES NOTED, OP'S CHECKED NORMAL. AIRCRAFT RETURNED TO SERVICE.
